I am seven weeks post vas and thankfully am not in a terrible amount of pain, mainly 1-2 which is liveable. The pain is mainly on my right side (groin), initially radiated into my stomach and abdomen but this has no going which is a positive. The surgeon advises that sperm has leaked from the vas sites on both sides and crystallised (he said not a granuloma), causing the scar tissue to rub against the nerve. I started on 10mg of Amytriptilane last week and have now increased to 20mg, I understand it takes 3-4 weeks to get into my system and am also taking 150mg per day of diclofenac (anti - inflam).
As mention I am okay with the pain and am confident that as only in the initial stages of healing I will be fine, even if it takes months.
The main annoyance is every couple of days or so, normally after walking for any length of time, I get the "pinched nut" effect which even though not painful, sends me sick and makes my head anxious and depressed.
I have tried wearing a jock but this seemed to bring the pinched nut on to more effect.
I am hoping to go on a three day break this thurs to Spain with my brothers in law but am concerned that this "pinched nut" will come on and put me on a downer.
Any advise greatly appreciated.